# SDR SWAA2012111509511

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 52,190 hours, 42,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tube
- Part number: 218AA1448
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT SPRAY TUBE CRACKED.  REMOVED AND REPLACED NR 4 SLAT OUTBOARD SPRAY TUBE PER AMM.
